# SDR SWAA2022020411512

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 285 WL 208 BL 0 / REMOVED AND REPLACED INTERCOSTAL FROM BS 277-294.5 BL0 PN #141A5410-3 IAW DWG #141A5400 AND IAW SRM 51-40-02
